On the Lie Centralizers of Quaternion Rings
Kragujevac Journal of Mathematics, Tome 46 (2022) no. 3, p. 471 Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts

Voir la notice de l'article

In this paper, we investigate the problem of describing the form of Lie centralizers on quaternion rings. We provide some conditions under which a Lie centralizer on a quaternion ring is the sum of a centralizer and a center valued map.
Classification : 15A78, 16W25, 47B47
Keywords: centralizer, Lie centralizer, quaternion ring
@article{KJM_2022_46_3_a10,
     author = {Mohammad Ali Bahmani and Fateme Ghomanjani},
     title = {On the {Lie} {Centralizers} of {Quaternion} {Rings}},
     journal = {Kragujevac Journal of Mathematics},
     pages = {471 },
     year = {2022},
     volume = {46},
     number = {3},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/KJM_2022_46_3_a10/}
}
TY  - JOUR
AU  - Mohammad Ali Bahmani
AU  - Fateme Ghomanjani
TI  - On the Lie Centralizers of Quaternion Rings
JO  - Kragujevac Journal of Mathematics
PY  - 2022
SP  - 471 
VL  - 46
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/KJM_2022_46_3_a10/
LA  - en
ID  - KJM_2022_46_3_a10
ER  - 
%0 Journal Article
%A Mohammad Ali Bahmani
%A Fateme Ghomanjani
%T On the Lie Centralizers of Quaternion Rings
%J Kragujevac Journal of Mathematics
%D 2022
%P 471 
%V 46
%N 3
%U http://geodesic.mathdoc.fr/item/KJM_2022_46_3_a10/
%G en
%F KJM_2022_46_3_a10
Mohammad Ali Bahmani; Fateme Ghomanjani. On the Lie Centralizers of Quaternion Rings. Kragujevac Journal of Mathematics, Tome 46 (2022) no. 3, p. 471 . http://geodesic.mathdoc.fr/item/KJM_2022_46_3_a10/